# SDR PCAA0202035

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,139 hours, 36,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, EMERGENCY FLOOR PATH LIGHTING FOUND TO BE INOPERATIVE.  FLOOR TRACK LIGHT STRIP WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
